Doctor Ghasem Alizadeh Afrouzi

Doctor Ghasem Alizadeh Afrouzi

Doctor Ghasem Alizadeh Afrouzi

This is the lates information submited into CIVILICA database

Scientific positions of MR. Doctor Ghasem Alizadeh Afrouzi in Journals

Position Journal Name
Editorial BoardIranian Journal of Numerical Analysis and Optimization

Scientific papres

Papers list is extracted automatically from CIVILICA database and may be have some confilicts due to name similarity.

Journal Papers
Row Paper Title Journal Volume and Issue
1 Existence of three solutions for a class of quasilinear elliptic systems involving the p(x)-Laplace operator (Download Paper) Sahand Communications in Mathematical Analysis Volume: 10, Issue: 1
Conference Papers
row paper title conference name
1 A MINIMAL SOLUTION FOR A NONHOMOGENEOUS ELLIPTIC SYSTEMS (Download Paper) 38th Annual Iranian Mathematics Conference
2 بررسی رده ای از دستگاههای بیضوی نا همگن (Download Paper) Regional Conference on Recent Researchs in Mathematics
3 بررسی وجود وچندگانگی جواب برای یک مسئله مقدار مرزی درجه چهارم (Download Paper) International Conference on Nonlinear Modeling and Optimization
4 کاربرد قضیه سه نقطه بحرانی ریسری برای مساله مقدار مرزی نیومن و دیریکله (Download Paper) International Conference on Nonlinear Modeling and Optimization
5 وجود سه جواب برای یک مساله مقدار کرانه ای دو نقطه ای (Download Paper) 3rd International Conference on  Research in engineering , Science and Technology